# SDR DL73S031010

- Difficulty date: November 12, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N330DL
- Make and model: Boeing 737232
- Aircraft serial: 23102
- Aircraft time: 48,607 hours, 38,678 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546803504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 520 FLOORBEAM WAS FOUND WITH 1 INCH TO 2 INCH CRACKS NEAR THE UPPER CAP FLANGE AT RBL & LBL 24 & 45.  THE CRACKS WERE TYPICAL OF BAC S/B 737-53-1120.  THE UPPER CAP WAS TRIMMED  OFF TO REMOVE ALL CRACKS.  A NEW CAP WAS FABRICATED FROM ALUMINUM EXTRUSION AND INSTALLED PER ER/A 087489-14, REV A.
